# SDR AALA202112164853

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 37,919 hours, 14,930 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Blocked
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS BLOCKED CLOSED BY THE TRASH CAN. ADJUSTED DOOR AS REQUIRED.
